MathSciNet Relay Station
MathSciNet bibliographic data
MR1388831 47A35 (47A05)
Tian, Li Xin; Liu, Zeng Rong Nonwandering operators in infinite-dimensional linear spaces. (Chinese) Acta Math. Sci. (Chinese) 15 (1995), no. 4, 455–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement